# SDR UIEA2021071501554

- Difficulty date: July 14, 2021
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 90,390 hours, 25,609 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT OVHT ON T/O. RAN QRH, COOLED DOWN. EICAS CLEARED.( T/S PER FIM 21-58 TREE 909, NO FAULTS NOTED. SYSTEM CHECK OK. AMM 21-58-00. )
